# SDR SWIA2024103004

- Difficulty date: October 4, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 40,058 hours, 25,764 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA HAS CORROSION SPOTS ON TOP SIDE OF LH FLOOR TRACK FR 16-20. (C-CHECK RO 10/30/2024) (FILED OPEN)REMOVED AND REPLACED THE L/H FLOOR SEAT TRACK, FRAME 12-20 REF ERJ175 SRM 51-40-08.  SEE CONTINUATION CARD FOR ALL WORK PERFORMED. PART REPLACEMENT DOES NOT AFFECT AIRCRAFT WEIGHT AND BALANCE.
